Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 419341, 11 pages
http://dx.doi.org/10.1155/2011/419341
Research Article

A Multiplicity Result for Quasilinear Problems with Nonlinear Boundary Conditions in Bounded Domains

Department of Mathematics, Faculty of Basic Sciences, Babol Noshirvani University of Technology, 47148-71167 Babol, Iran

Received 28 September 2011; Accepted 2 November 2011

Academic Editor: Enrico Obrecht

Copyright © 2011 S. Khademloo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Afrouzi and S. Khademloo, β€œThe Nehari manifold for a class of indefinite weight semilinear elliptic equations,” Bulletin of the Iranian Mathematical Society, vol. 33, no. 2, pp. 49–95, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  2. K. J. Brown and B. Ko, β€œThe existence of positive solutions for a class of indefinite weight semilinear elliptic boundary value problems,” Nonlinear Analysis, vol. 39, no. 5, pp. 587–597, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. S. I. Pohozhaev and A. Tesei, β€œExistence of positive solutions of some nonlinear Neumann problems,” Doklady Mathematics of the Russian Academy of Sciences, vol. 363, no. 4, pp. 450–453, 1998. View at Google Scholar Β· View at Zentralblatt MATH
  4. F. Cîrstea, D. Motreanu, and V. Rădulescu, β€œWeak solutions of quasilinear problems with nonlinear boundary condition,” Nonlinear Analysis, vol. 43, pp. 623–636, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. N. S. Trudinger, β€œOn Harnack type inequalities and their application to quasilinear elliptic equations,” Communications on Pure and Applied Mathematics, vol. 20, pp. 721–747, 1967. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. S. Khademloo, β€œEigenvalue problems for the p-Laplace operator with nonlinear boundary condition,” Australian Journal of Basic and Applied Sciences. In press.
  7. S. I. Pohozaev and L. Veron, β€œMultiple positive solutions of some quasilinear Neumann problems,” Applicable Analysis, vol. 74, no. 3-4, pp. 363–391, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. S. I. Pohozhaev, β€œOn the global fibration method in nonlinear variational problems,” in Proceedings of the Steklov Institute of Mathematics, vol. 219, pp. 286–334, 1997.
  9. P. Drabek, β€œStrongly nonlinear degenerated and singular elliptic problems,” Pitman Research Notes in Mathematics Series, vol. 343, pp. 112–146, 1996. View at Google Scholar Β· View at Zentralblatt MATH
  10. K. J. Brown and Y. Zhang, β€œThe Nehari manifold for a semilinear elliptic equation with a sign-changing weight function,” Journal of Differential Equations, vol. 193, no. 2, pp. 481–499, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet